The Korean Journal of Mathematics

About this Journal

The Korean Journal of Mathematics (KJM) is the official journal of The Kangwon-Kyungki Mathematical Society (KKMS). Abbreviated title is "Korean J. Math.". This journal was launched in 1993. One volume is published each year, and each volume consists of four issues (March, June, September, December).


Bibliographic Information

ISSN: 1976-8605 (Print)
ISSN: 2288-1433 (Online)
doi: 10.11568/kjm

 

If you have any question, please contact us.


Journal Homepage Image

 

Vol 28, No 2 (2020)

Table of Contents

Articles

Hyers-Ulam-Rassias stability of a quadratic-cubic-quartic functional equation PDF
Yang-Hi Lee 159-168
A Common fixed point theorem on ordered partial $S$-metric spaces and applications PDF
Sima Soursouri, Nabi Shobkolaei, Shaban Sedghi, Ishak Altun 169-189
Powers of integers with arithmetic tables PDF
Eunmi Choi, Myungjin Choi 191-203
A new paranormed series space using Euler totient means and some matrix transformations PDF
G. Canan Hazar Güleç, Merve İlkhan 205-221
Almost periodic solutions of periodic second order linear evolution equations PDF
Nguyen Huu Tri, Bui Xuan Dieu, Vu Trong Luong, Nguyen Van Minh 223-240
Generalized Cohn functions on Galois rings PDF
Young Ho Jang 241-255
Quasi hemi-slant submanifolds of cosymplectic manifolds PDF
Rajendra Prasad, Sandeep Kumar Verma, Sumeet Kumar, Sudhakar Kumar Chaubey 257-273
Pseudoparallel invariant submanifolds of $(LCS)_n$-manifolds PDF
Mehmet Atceken, Umit Yildirim, Suleyman Dirik 275-284
CIS codes over ${\mathbb F}_4$ PDF
Hyun Jin Kim 285-294
On the growth of solutions of some non-linear complex differential equations PDF
Dilip Chandra Pramanik, Jayanta Roy, Kapil Roy 295-309
The properties of residuated connections and Alexandrov topologies PDF
Ju-mok Oh, Yong Chan Kim 311-321
A note on the multifractal Hewitt-Stromberg measures in a probability space PDF
Bilel Selmi 323-341
Aggregation operators of cubic picture fuzzy quantities and their application in decision support systems PDF
Shahzaib Ashraf, Saleem Abdullah, Tahir Mahmood 343-359
Domain of Euler-totient matrix operator in the space $\mathcal{L}_{p}$ PDF
Serkan Demiriz, Sezer Erdem 361-378
$2$-color Rado number for $x_1 +x_2 +\cdots +x_n=y_1 +y_2=z$ PDF
Byeong Moon Kim, Woonjae Hwang, Byung Chul Song 379-389
Almost $\zeta$- contraction on $M$- metric space PDF
M. Pitchaimani, K. Saravanan 391-403


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr